Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 59, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 19, 2011, 5:33 PM CDT for Douglas County, Ozark County, Taney County, Missouri. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 5:33 PM CDT (22:33 UTC)
- Expired
- Apr 19, 2011, 6:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 5:49 PM CDT | HAIL 1 | Theodosia, MO | |
| Apr 19, 6:01 PM CDT | HAIL 2 | Wasola, MO | |
| Apr 19, 6:05 PM CDT | HAIL 2.5 | 7 E Squires, MO | |
| Apr 19, 6:11 PM CDT | HAIL 2.75 | Wasola, MO | |
| Apr 19, 6:20 PM CDT | HAIL 1 | Gainesville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2616 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 583 m²/s²
- 0-3 km storm-relative helicity
- 584 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
849
WUUS53 KSGF 192233
SVRSGF
MOC067-153-213-192315-
/O.NEW.KSGF.SV.W.0059.110419T2233Z-110419T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 615 PM CDT.
* AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 4 MILES SOUTHWEST OF LONG RUN...OR 19 MILES
EAST OF FORSYTH...MOVING NORTHEAST AT 40 MPH. THIS STORM IS CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...BROWNBRANCH...
BRUSHYKNOB...DORA...DRURY...GAINESVILLE...GENTRYVILLE...
HARDENVILLE...ISABELLA...LONG RUN...NOBLE...PONTIAC...PROTEM...
ROCKBRIDGE...ROME...RUETER...SQUIRES...SUNDOWN...SYCAMORE...
TECUMSEH...THEODOSIA...THORNFIELD...UDALL...VANZANT...WASOLA...
WILLHOIT AND ZANONI.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS PREVIOUSLY IN
EFFECT FOR THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3649 9290 3681 9290 3706 9226 3706 9210
3653 9212 3650 9213
TIME...MOT...LOC 2233Z 233DEG 37KT 3665 9274
WIND...HAIL 60MPH 1.25IN
$$
HATCH3 follow-up statements
953
WWUS53 KSGF 192240
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT TUE APR 19 2011
MOC067-153-213-192315-
/O.CON.KSGF.SV.W.0059.000000T0000Z-110419T2315Z/
DOUGLAS MO-OZARK MO-TANEY MO-
540 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN TANEY...OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...
AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR THORNFIELD...OR 19 MILES SOUTH OF
AVA...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING
LARGE DAMAGING HAIL UP TO BASEBALL SIZE...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...BROWNBRANCH...
BRUSHYKNOB...DORA...DRURY...GAINESVILLE...GENTRYVILLE...
HARDENVILLE...ISABELLA...LONG RUN...NOBLE...PONTIAC...PROTEM...
ROCKBRIDGE...ROME...RUETER...SQUIRES...SUNDOWN...SYCAMORE...
TECUMSEH...THEODOSIA...THORNFIELD...UDALL...VANZANT...WASOLA...
WILLHOIT AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3649 9290 3681 9290 3706 9226 3706 9210
3653 9212 3650 9213
TIME...MOT...LOC 2240Z 240DEG 41KT 3669 9264
WIND...HAIL 60MPH 2.75IN
$$
HATCH277
WWUS53 KSGF 192250
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CDT TUE APR 19 2011
MOC067-153-213-192315-
/O.CON.KSGF.SV.W.0059.000000T0000Z-110419T2315Z/
DOUGLAS MO-OZARK MO-TANEY MO-
550 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN TANEY...OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...
AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR NOBLE...OR 17 MILES SOUTH OF
AVA...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING
LARGE DAMAGING HAIL UP TO SOFTBALL SIZE...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...BROWNBRANCH...
BRUSHYKNOB...DORA...DRURY...GAINESVILLE...GENTRYVILLE...
HARDENVILLE...ISABELLA...LONG RUN...NOBLE...PONTIAC...PROTEM...
ROCKBRIDGE...ROME...RUETER...SQUIRES...SUNDOWN...SYCAMORE...
TECUMSEH...THEODOSIA...THORNFIELD...UDALL...VANZANT...WASOLA...
WILLHOIT AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS SEVERE THUNDERSTORM...PRODUCING VERY LARGE
DAMAGING HAIL. HAIL WITH THIS STORM HAS THE POTENTIAL TO SHATTER
WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE
PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3649 9290 3681 9290 3706 9226 3706 9210
3653 9212 3650 9213
TIME...MOT...LOC 2250Z 240DEG 41KT 3674 9251
WIND...HAIL 60MPH 2.75IN
$$
HATCH028
WWUS53 KSGF 192307
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 PM CDT TUE APR 19 2011
MOC067-153-213-192315-
/O.CON.KSGF.SV.W.0059.000000T0000Z-110419T2315Z/
DOUGLAS MO-OZARK MO-TANEY MO-
607 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN TANEY...OZARK AND EASTERN DOUGLAS COUNTIES...
AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM 3 MILES SOUTHEAST OF GENTRYVILLE...OR 21
MILES SOUTHEAST OF AVA...MOVING NORTHEAST AT 45 MPH. THIS STORM IS
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM HAS A HISTORY OF
PRODUCING LARGE HAIL.
LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...DORA...DRURY...
GAINESVILLE...GENTRYVILLE...HARDENVILLE...ISABELLA...LONG RUN...
NOBLE...PONTIAC...PROTEM...ROCKBRIDGE...SUNDOWN...SYCAMORE...
TECUMSEH...THEODOSIA...THORNFIELD...UDALL...WILLHOIT AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS SEVERE THUNDERSTORM...PRODUCING VERY LARGE
DAMAGING HAIL. HAIL WITH THIS STORM HAS THE POTENTIAL TO SHATTER
WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE
PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3649 9290 3657 9288 3706 9216 3706 9210
3653 9212 3650 9213
TIME...MOT...LOC 2307Z 240DEG 41KT 3684 9230
WIND...HAIL 60MPH 2.75IN
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:30 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 19, 2:30 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 230 PM CDT TUE APR 19 2011 .DISCUSSION... A COLD FRONT CONTINUED TO SURGE ACROSS SOUTHWEST AND CENTRAL MISSOURI THIS AFTERNOON. THIS FEATURE IS EXPECTED TO TRIGGER AN EPISODE OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING...MAINLY EAST OF HIGHWAY 65. THE 18Z SPECIAL RAOB FROM SPRINGFIELD SUGGESTED THAT A STOUT CAP REMAINED IN PLACE ACROSS THE WARM SECTOR. AS A MATTER OF FACT...MIXED LAYER INHIBITION WAS MEASURED AT 152 J/KG. THIS IS WHY UPDRAFTS ALONG THE FRONT SAMPLED BY RADAR CONTINUED TO STRUGGLE THROUGH 230 PM. EVENTUALLY DEEP CONVECTION WILL DEVELOP...AND IMPACT AREAS EAST OF HIGHWAY 65. LARGE CAPE WITHIN THE HAIL GROWTH ZONE SHOWS A RISK FOR LARGE HAIL UP TO THE SIZE OF GOLF BALLS. MEANWHILE...A THETA E DIFFERENTIAL OF AROUND 30 DEGREES...IN CONJUNCTION WITH AN INVERTED V STRUCTURE FROM THE SURFACE TO 800 MB...WOULD YIELD A RISK FOR DAMAGING WINDS IN EXCESS OF 60 MPH. THE TORNADO RISK APPEARS TO BE QUITE LIMITED...AS SURFACE WINDS HAVE ALREADY VEERED TO THE SOUTHWEST. ALSO...ZERO CAPE BELOW 3 KM WAS MEASURED FROM THE 18Z RAOB...WHICH WOULD ALSO HAVE A MITIGATION EFFECT ON STORMS PRODUCING TORNADOES. GIVEN THE OVERALL STRONG SHEAR/CAPE COMBINATION WITHIN THE OZARKS AIRMASS...THE TORNADO RISK IS NOT ZERO...AS A COUPLE OF SPIN UPS WOULD BE MORE LIKELY IN AREAS OF SOUTH CENTRAL MISSOURI LATER THIS EVENING. STORMS WILL COMPLETELY EXIT THE OZARKS REGION BY MIDNIGHT TONIGHT...FOLLOWED BY A COOLER AND DRIER AIRMASS. TEMPERATURES WILL RESPOND BY FALLING INTO THE 30S AND 40S WEDNESDAY MORNING. WEDNESDAY AFTERNOON TEMPERATURES WILL ONLY WARM INTO THE 50S AND LOWER 60S. WEDNESDAY IS ALSO A DAY THAT WE CAN PINPOINT A COMPLETELY DRY FORECAST. OTHERWISE A STORMY CONDITIONS ARE ON TAP FROM THURSDAY THROUGH THE UPCOMING WEEKEND. A FRONTAL SYSTEM WILL MEANDER BACK AND FORTH THROUGH SOUTHERN MISSOURI FROM THURSDAY MORNING THROUGH THE WEEKEND. THIS FEATURE WILL BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS. THE NEAR STORM ENVIRONMENT WILL NEED TO BE MONITORED THROUGH THESE PERIODS AS THE AREA REMAINS UNDERNEATH THE PRIMARY BELT OF WESTERLIES...HELPING TO ORGANIZE ANY DEEP CONVECTION THAT EVOLVES. ULTIMATELY...MEDIUM RANGE MODELS AGREE THAT DEEP SOUTHWEST FLOW WILL PERSIST THROUGH THE ENTIRE 7 DAY FORECAST. THIS WILL PROVIDE ON AND OFF CHANCES FOR SHOWERS AND THUNDERSTORMS. EVENTUALLY SOIL CONDITIONS WILL BECOME EITHER SATURATED OR NEARLY SATURATED...CREATING THE POTENTIAL FOR SOME FLOODING. CRAMER && .AVIATION... FOR THE 18Z KSGF/KJLN/KBBG A COLD FRONT WILL MOVE THROUGH THE REGION OVER THE NEXT FEW HOURS. GUSTY SSW WINDS WILL VEER QUICKLY TO THE NORTHWEST WITH THE FROPA. THERE WILL BE A BRIEF WINDOW FOR TSTMS ALONG THE FRONT AS IT MOVES THROUGH KSGF/KBBG. POST FRONTAL CEILINGS WILL LOWER INTO THE MVFR CAT AS LOW LEVELS COOL WITH SOME BRIEF IFR CEILING POTENTIAL DURING THE 20/06Z-12Z TIME FRAME. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...TORNADO WATCH. KS...NONE. &&
Hazardous weather outlook, Apr 19, 12:58 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1258 PM CDT TUE APR 19 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1258 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT WEATHER HAZARDS EXPECTED... HAIL AND THUNDERSTORM WIND GUST RISK IS ELEVATED TO SIGNIFICANT. TORNADO RISK IS LIMITED TO ELEVATED. LIGHTNING RISK IS SIGNIFICANT. NON THUNDERSTORM WIND RISK IS LIMITED. DISCUSSION... AN EPISODE OF SEVERE THUNDERSTORMS WILL OCCUR OVER THE MAJORITY OF THE MISSOURI OZARKS THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE PRIMARY HAZARDS WITH THESE STORMS. AN ISOLATED TORNADO OR TWO CAN NOT BE RULED OUT. STORMS ARE FORECASTED TO EXIT THE REGION BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN UNSETTLED AND ACTIVE WEATHER PATTERN IS EXPECTED FROM THURSDAY AFTERNOON THROUGH THE UPCOMING WEEKEND. MULTIPLE ROUNDS OF RAIN AND THUNDERSTORMS ARE POSSIBLE. THERE IS A RISK OF A FEW STRONG TO SEVERE THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. IN ADDITION...INCREASINGLY SATURATED SOILS WILL RESULT IN AN INCREASED RISK FOR FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS FROM FRIDAY INTO THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED EAST OF A LINE FROM WARSAW TO NEOSHO MISSOURI THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Local storm report, Apr 19, 4:26 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL CAPE FAIR 36.73N 93.51W
04/19/2011 E0.75 INCH STONE MO AMATEUR RADIO
&&
RUNNELSLocal storm report, Apr 19, 5:15 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 2 S LAMPE 36.53N 93.44W
04/19/2011 E0.88 INCH STONE MO BROADCAST MEDIA
&&
RUNNELSLocal storm report, Apr 19, 5:30 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL BLUE EYE 36.50N 93.40W
04/19/2011 E1.75 INCH STONE MO BROADCAST MEDIA
&&
AFOSTERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 47 min |
| Apr 19, 2:30 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 45 min |
| Apr 19, 2:47 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 28 min |
| Apr 19, 3:06 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 39 min |
| Apr 19, 3:15 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 12 min |
| Apr 19, 4:46 AM CDT | Special Weather Statement | SGF | Maries | 29 min |
| Apr 19, 4:55 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 20 min |
| Apr 19, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 42 min |
| Apr 19, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Taney, Webster | 50 min |
| Apr 19, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 43 min |
| Apr 19, 4:59 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas, Wright | 46 min |
| Apr 19, 5:10 PM CDT | Tornado Warning | SGF | Stone, Taney | 35 min |
| Apr 19, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 52 min |
| Apr 19, 5:36 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps, Pulaski | 39 min |
| Apr 19, 5:42 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 48 min |
| Apr 19, 5:49 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 41 min |
| Apr 19, 6:13 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Ozark, Shannon, Texas | 62 min |
| Apr 19, 6:15 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark, Texas | 6 hr |
| Apr 19, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 48 min |
| Apr 19, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 65 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.